MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PROCUITY LE WITH ISOTOUR STD; BED, AC POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO PROCUITY LE WITH ISOTOUR STD; BED, AC POWERED ADJUSTABLE HOSPITAL
Catalog Number 3009PX-LE-400
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Insufficient Information (4580)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported than an employee tripped over the siderail when it was lowered and had to take worker's compensation while awaiting surgery as a result of an unspecified injury.
 
Event or Problem Description
It was reported than an employee tripped over the siderail when it was lowered and had to take worker's compensation while awaiting surgery as a result of a torn rotator cuff.The bed was not alleged to have had any component level defect.
 
Additional Manufacturer Narrative
B5 summary and section h codes updated to reflect the completed investigation.H3 other text : evaluation not requested by customer.

Brand Name
PROCUITY LE WITH ISOTOUR STD
Common Device Name
BED, AC POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17792946
Report Number0001831750-2023-01006
Device Sequence Number6454428
Product Code FNL
UDI-Device Identifier07613327541182
UDI-Public07613327541182
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number3009PX-LE-400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown